Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having gastric problem, pain around belly button and constipation. Loss of appetite. Cured by ducolax. Any advice?

My father had a gas build up in his stomach for last few days. Pain around the belly button area, and constipation . Also was unable to pass gas with complete loss of appetite . He had Ducolax but it accelerated the gas build up. Ducolic has helped now. What seems to be the problem with his gas build up and not being able to pass it at all? Please advise! Thanks and regards, Aparajita
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
constipation should be treated to get rid of all the complains .
balanced diet with plenty of water to be taken besides medicine .
your father may try sorbilin 4 tsf in early morning in empty stomach .2 glass of warm water will help . may add duphalac 30/45 ml at bed time if required . regular bowel movement will help your father .
domstal 10 mg 1 tab 3 times may be taken to improve intestinal movement
a medical check up better be taken to rule out any underlying disease
hope your father get well soon
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor